# SDR AALA20090924TUL09

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STATION 238, IN RED AND WHITE STRIPED AREA, LEFT SIDE.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER AT STATION 234-244 FROM BOTTOM WINDOW BELT EXTENSION DOUBLER TO LONGERON 17 LEFT PER EA MD80-53-007496.
